Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 6, Pages 371-373
http://dx.doi.org/10.1155/S0161171202007330

Schrödinger operators with a singular potential

Department of Mathematics, Howard University, 2441 Sixth Street, NW, Washington, DC 20059, USA

Received 13 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toka Diagana, “Schrödinger operators with a singular potential,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 6, pp. 371-373, 2002. https://doi.org/10.1155/S0161171202007330.